5 Publikationen

Alle markieren

[5]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939981
Computation of the LBB Constant for the Stokes Equation with a Least-Squares Finite Element Method
Storn J (2020)
SIAM Journal on Numerical Analysis 58(1): 86-108.
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2941946
On a relation of discontinuous Petrov–Galerkin and least-squares finite element methods
Storn J (2020)
Computers & Mathematics with Applications.
PUB | DOI | WoS
 
[3]
2020 | Preprint | PUB-ID: 2943289 OA
The parabolic p-Laplacian with fractional differentiability
Breit D, Diening L, Storn J, Wichmann J (2020) .
PUB | PDF | arXiv
 
[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939982
Asymptotic Exactness of the Least-Squares Finite Element Residual
Carstensen C, Storn J (2018)
SIAM Journal on Numerical Analysis 56(4): 2008-2028.
PUB | DOI | WoS
 
[1]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2940013
Towards adaptive discontinuous Petrov-Galerkin methods
Bringmann P, Carstensen C, Gallistl D, Hellwig F, Peterseim D, Puttkammer S, Rabus H, Storn J (2016)
Proceedings in Applied Mathematics and Mechanics (PAMM) 16(1): 741-742.
PUB | DOI
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939981
Computation of the LBB Constant for the Stokes Equation with a Least-Squares Finite Element Method
Storn J (2020)
SIAM Journal on Numerical Analysis 58(1): 86-108.
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2941946
On a relation of discontinuous Petrov–Galerkin and least-squares finite element methods
Storn J (2020)
Computers & Mathematics with Applications.
PUB | DOI | WoS
 
[3]
2020 | Preprint | PUB-ID: 2943289 OA
The parabolic p-Laplacian with fractional differentiability
Breit D, Diening L, Storn J, Wichmann J (2020) .
PUB | PDF | arXiv
 
[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939982
Asymptotic Exactness of the Least-Squares Finite Element Residual
Carstensen C, Storn J (2018)
SIAM Journal on Numerical Analysis 56(4): 2008-2028.
PUB | DOI | WoS
 
[1]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2940013
Towards adaptive discontinuous Petrov-Galerkin methods
Bringmann P, Carstensen C, Gallistl D, Hellwig F, Peterseim D, Puttkammer S, Rabus H, Storn J (2016)
Proceedings in Applied Mathematics and Mechanics (PAMM) 16(1): 741-742.
PUB | DOI
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung